Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 101, NWS Wilmington, OH

June 19, 2014Highland County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 19, 2014, 4:10 PM EDT for Highland County, Ohio. It was in force for 35 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 4:10 PM EDT (20:10 UTC)
Expired
Jun 19, 2014, 4:45 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Highland County, OH

The radar

The Cincinnati radar (KILN), 28 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:18 PM EDTTSTM WND DMG1 Nnw Marshall, OHA TREE WAS DOWNED ON CHESTNUT ROAD. TIME ESTIMATED FROM RADAR.
Jun 19, 4:28 PM EDTTSTM WND DMG3 Nnw Hillsboro, OHA TREE WAS DOWNED ON CAREYTOWN ROAD. TIME ESTIMATED FROM RADAR.
Jun 19, 4:30 PM EDTTSTM WND DMG2 S Marshall, OHA PIECE OF A ROOF WAS BLOWN OFF AN OLD BUILDING ON STATE ROUTE 124. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.2 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
957 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

938 
WUUS51 KILN 192010
SVRILN
OHC071-192045-
/O.NEW.KILN.SV.W.0101.140619T2010Z-140619T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HIGHLAND COUNTY IN SOUTHWEST OHIO...

* UNTIL 445 PM EDT.

* AT 409 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  HILLSBORO...MOVING EAST AT 15 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...
  QUARTER SIZE HAIL...

* LOCATIONS IMPACTED INCLUDE...
  HILLSBORO...

IN ADDITION...NEW MARKET...SAMANTHA...STATE ROUTE 136 AT US ROUTE
62...HIGHLAND COUNTY AIRPORT...BERRYSVILLE...ROCKY FORK LAKE...
RAINSBORO AND MARSHALL ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3910 8370 3920 8386 3925 8385 3924 8383
      3923 8383 3922 8381 3926 8379 3930 8373
      3929 8340 3920 8335 3911 8337 3906 8342
TIME...MOT...LOC 2010Z 291DEG 12KT 3921 8366

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
2 follow-up statements
902 
WWUS51 KILN 192026
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT THU JUN 19 2014

OHC071-192045-
/O.CON.KILN.SV.W.0101.000000T0000Z-140619T2045Z/
HIGHLAND OH-
426 PM EDT THU JUN 19 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR CENTRAL HIGHLAND COUNTY...

AT 426 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR HIGHLAND COUNTY AIRPORT...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...
QUARTER SIZE HAIL...

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL HIGHLAND
COUNTY...INCLUDING HIGHLAND COUNTY AIRPORT...BERRYSVILLE...ROCKY FORK
LAKE...MARSHALL AND RAINSBORO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3910 8370 3924 8383 3922 8381 3926 8379
      3930 8373 3929 8340 3920 8335 3911 8337
      3906 8342
TIME...MOT...LOC 2027Z 291DEG 12KT 3919 8355

HAIL...1.00IN
WIND...60MPH

$$

HATZOS
736 
WWUS51 KILN 192039
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT THU JUN 19 2014

OHC071-192049-
/O.EXP.KILN.SV.W.0101.000000T0000Z-140619T2045Z/
HIGHLAND OH-
439 PM EDT THU JUN 19 2014

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HIGHLAND COUNTY WILL
EXPIRE AT 445 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS 
STORM...ESPECIALLY OVER EASTERN HIGHLAND COUNTY THROUGH 5 PM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3910 8370 3924 8383 3922 8381 3926 8379
      3930 8373 3929 8340 3920 8335 3911 8337
      3906 8342
TIME...MOT...LOC 2039Z 291DEG 12KT 3918 8350

$$

HATZOS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:46 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 19, 3:46 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
346 PM EDT THU JUN 19 2014

.SYNOPSIS...
A NEARLY STATIONARY FRONTAL BOUNDARY REMAINS IN PLACE OVER THE
MIDDLE OHIO VALLEY...AND A VERY MOIST AIR MASS WILL CONTINUE TO
SUPPORT OCCASIONAL SHOWERS AND THUNDERSTORMS THROUGH FRIDAY. DRIER
WEATHER IS EXPECTED AS HIGH PRESSURE MOVES INTO THE REGION FOR THE
WEEKEND. CHANCES FOR SHOWERS AND STORMS WILL INCREASE AGAIN BY THE
MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
ACTIVE WEATHER CONTINUES ACROSS THE ILN CWA...WITH HAZARDOUS
WEATHER EXPECTED TO CONTINUE TO BE POSSIBLE FOR THE SOUTHWESTERN
HALF OF THE CWA TODAY AND TONIGHT.

A VERY SLOW MOVING BOUNDARY IS STRETCHED ACROSS THE CWA FROM
ROUGHLY DARKE THROUGH SCIOTO COUNTIES. WITH NORTH WINDS AND
SLIGHTLY DRIER CONDITIONS NORTH OF THE BOUNDARY...CONVECTION IS
UNLIKELY TO DEVELOP. SOUTH OF THE BOUNDARY...INSTABILITY HAS GROWN
SIGNIFICANTLY...WITH LAPS ANALYSIS RELIABLY ESTIMATING MLCAPE AS
HIGH AS 3000 J/KG. LARGE SCALE FORCING AND GENERAL FLOW THROUGH
THE ATMOSPHERE IS RATHER WEAK...KEEPING STORM MOTIONS SLOW AND
DEVELOPMENT DISORGANIZED (THOUGH GENERALLY ROOTED TO THE BOUNDARY
AND DRIFTING SLOWLY SOUTHWARD).

THE SEVERE THREAT FOR TODAY IS ON THE LOW SIDE...GIVEN THE LACK OF
SHEAR. HOWEVER...THE SITUATION MAY END UP BEHAVING SIMILAR TO
YESTERDAY IN SOME WAYS...WITH OCCASIONAL CORE COLLAPSES AND
DOWNDRAFTS PRODUCING STRONG TO MARGINALLY SEVERE WINDS. THE BIGGER
CONCERN FOR TODAY APPEARS TO BE THE FLASH FLOOD THREAT...WITH SLOW
STORM MOTIONS IN A VERY MOIST AIR MASS (PRECIPITABLE WATER VALUES
OF 1.6-1.8 INCHES). A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE
AREA WHERE THE STORMS HAVE CURRENTLY DEVELOPED...AND THE
DOWNSTREAM ENVIRONMENT IN WHICH THEY ARE EXPECTED TO VERY
GRADUALLY DEVELOP. THE NORTHERN TWO THIRDS OF THIS FLASH FLOOD
WATCH WAS ALSO IMPACTED BY STORMS YESTERDAY AND OVERNIGHT.

POPS HAVE BEEN INCREASED ALONG THE BOUNDARY AND FOCUSED THROUGH
THE NEXT 6 HOURS OR SO. LATER TONIGHT...THE BOUNDARY WILL BEGIN TO
PIVOT CLOCKWISE...AS THE MINIMUM IN THE DIURNAL CYCLE REDUCES
CONVECTIVE CONCERNS. THE MOIST CONDITIONS WILL LEAD TO ANOTHER
NIGHT OF WARM MIN TEMPS NEAR AND SOUTH OF THE BOUNDARY...THOUGH
CENTRAL OHIO MAY BE ABLE TO DROP INTO THE LOWER 60S ON THE NORTH
SIDE OF THE FRONT.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
THE SHORT TERM DISCUSSION WILL BE UPDATED SOON.

PREVIOUS DISCUSSION >
WITH THE FRONT NEAR THE OHIO RIVER...THE CHANCE OF THUNDERSTORMS
WILL PERSIST TONIGHT...MAINLY IN SOUTHERN COUNTIES. EXPECT
NUMEROUS THUNDERSTORMS FRIDAY WHEN CONVECTION WILL BE ENHANCED
BY A STRONG SHORT WAVE TRAVELING ALONG THE FRONT...COINCIDING WITH
DAYTIME HEATING AND INSTABILITY.

A DRIER PATTERN WILL BEGIN ON SATURDAY WHEN A RIDGE OF HIGH
PRESSURE IS FORECAST TO BUILD IN ON A NORTHWEST FLOW ALOFT.
HOWEVER...THERE WILL STILL BE A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP IN RESIDUAL MOISTURE AND
INSTABILITY...MAINLY OVER SOUTHEASTERN LOCATIONS.

LOOK FOR NEAR NORMAL HIGHS IN THE 80S BOTH FRIDAY AND SATURDAY.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A WEAK DISTURBANCE WILL MOVE THROUGH THE AREA IN NW FLOW ON
SATURDAY.  THIS WILL BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS TO
THE REGION.  PRECIPITATION WILL TAPER OFF DURING THE EVENING HOURS.
HIGH PRESSURE WILL THEN WORK INTO THE FA AND KEEP DRY CONDITIONS
ACROSS THE AREA THROUGH MONDAY.  SOUTHERLY FLOW ON MONDAY WILL ALLOW
FOR THE WARMEST DAY OF THE LONG TERM WITH HIGH TEMPERATURES IN THE
MIDDLE 80S TO AROUND 90.

A COLD FRONT WILL APPROACH THE AREA MONDAY NIGHT AND MOVE THROUGH ON
TUESDAY.  MODELS ARE IN DECENT AGREEMENT WITH THIS FEATURE AND
THEREFORE INCREASED PRECIPITATION CHANCES INTO THE LIKELY CATEGORY.
UPPER LEVEL DISTURBANCE MOVES THROUGH THE REGION ON WEDNESDAY
KEEPING PRECIPITATION CHANCES IN THE FORECAST.  PRECIPITATION WILL
TAPER OFF BY WEDNESDAY EVENING.  HIGH PRESSURE AND COOLER
TEMPERATURES WILL WORK INTO THE REGION FOR THE REMAINDER OF THE LONG
TERM.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
CONVECTION IS BEGINNING TO FIRE AGAIN AS THE CONVECTIVE
TEMPERATURE IS REACHED. BEST COVERAGE WILL BE AROUND THE SLOW
MOVING SFC BOUNDARY IN SRN OHIO. SCT TSTM WILL AFFECT THE SRN/WRN
TAFS THROUGH THE AFTN HOURS.

ACTIVITY BEGINS TO SETTLE DOWN AROUND 00Z...BUT THERE COULD BE
LINGERING CONVECTION OVERNIGHT. MOISTURE LOW LEVELS AND LIGHT
WINDS WILL ALLOW FOR MAINLY MVFR FOG DEVELOPMENT LATER TONIGHT.

SFC LOW WILL PUSH EAST INTO THE REGION ON FRIDAY...MOVING THE FRONT
BACK NE. ADDITIONAL THUNDERSTORMS WILL DEVELOP ON THE DAY FRIDAY.

OUTLOOK...THUNDERSTORMS LIKELY FRIDAY AFTERNOON AND AGAIN ON TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ060>062-
     070>072-077>080.
KY...NONE.
IN...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR INZ050-058-
     059-066.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...CONIGLIO
LONG TERM...NOVAK
AVIATION...SITES
Hazardous weather outlook, Jun 19, 3:11 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
311 PM EDT THU JUN 19 2014

INZ050-058-059-066-OHZ060>062-070>072-077>080-201915-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-
311 PM EDT THU JUN 19 2014

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE
OF PRODUCING HEAVY RAIN AND FLASH FLOODING. A FEW STORMS MAY ALSO
PRODUCE STRONG WIND GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE
STORMS DEVELOPING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE
REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE
WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE
WEATHER MAY ALSO BE NEEDED ON FRIDAY.

INZ073>075-080-KYZ089>100-OHZ063-073-081-082-088-201915-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-ROSS-ADAMS-PIKE-SCIOTO-
311 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING. THESE STORMS WILL MOVE VERY SLOWLY...AND WILL BE CAPABLE
OF PRODUCING HEAVY RAIN. A FEW STORMS MAY ALSO PRODUCE STRONG WIND
GUSTS...WITH A SLIGHT CHANCE OF A FEW SEVERE STORMS DEVELOPING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE
REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE
WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS TO THE NATIONAL
WEATHER SERVICE TODAY AND TOMORROW. SPOTTER ACTIVATION FOR SEVERE
WEATHER MAY ALSO BE NEEDED ON FRIDAY.

OHZ026-034-035-042>046-051>056-064-065-074-201915-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-
HOCKING-
311 PM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER CONDITIONS ARE NOT EXPECTED TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS THE
REGION ON FRIDAY. THESE STORMS WILL BE CAPABLE OF PRODUCING SEVERE
WEATHER...INCLUDING DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION FOR SEVERE WEATHER MAY BE NEEDED ON FRIDAY.

HATZOS

In the hours before

Special weather statement, Jun 19, 2:10 PM EDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
210 PM EDT THU JUN 19 2014

INZ050-OHZ042-060-191845-
WAYNE IN-DARKE OH-PREBLE OH-
210 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN PREBLE...
SOUTHWESTERN DARKE AND NORTHEASTERN WAYNE COUNTIES THROUGH 245 PM
EDT...

AT 212 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FOUNTAIN
CITY...MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NEW PARIS AND ARCANUM.

ALSO...BETHEL...WHITEWATER...HOLLANSBURG...MIDDLEBORO...NEW HOPE...
OKLAHOMA...WEST MANCHESTER...NEW MADISON...ITHACA AND ELDORADO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4001 8501 4001 8483 4005 8481 3999 8452
      3976 8463 3992 8506
Special weather statement, Jun 19, 3:14 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
314 PM EDT THU JUN 19 2014

OHZ060-191945-
PREBLE OH-
314 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN PREBLE COUNTY THROUGH
345 PM EDT...

AT 312 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
OKLAHOMA...MOVING EAST AT 5 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...EATON AND LEWISBURG.

ALSO...OKLAHOMA...WHEATVILLE...WEST ALEXANDRIA AND GRATIS ARE NEAR
THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3991 8471 3985 8448 3980 8448 3964 8451
      3974 8479
Local storm report, Jun 19, 3:48 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND GST     2 ESE EATON             39.74N 84.60W
06/19/2014  M57.00 MPH       PREBLE             OH   MESONET

&&

HATZOS
Local storm report, Jun 19, 3:57 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
357 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FLASH FLOOD      2 E EATON               39.75N 84.60W
06/19/2014                   PREBLE             OH   LAW ENFORCEMENT

            MULTIPLE REPORTS OF HIGH WATER OVER ROADWAYS. THIS
            INCLUDES ROUTE 35 IN THE AREA OF QUAKER TRACE ROAD. IN
            ADDITION HIGH WATER WAS REPORTED IN NEW PARIS. HIGH WATER
            WAS ALSO REPORTED ON 127 AND ON 726.

&&

ANOVAK
Special weather statement, Jun 19, 4:06 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
406 PM EDT THU JUN 19 2014

OHZ071-192030-
WARREN OH-
406 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WARREN COUNTY THROUGH
430 PM EDT...

AT 404 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR MORROW...
MOVING EAST AT 15 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
MORROW...FORT ANCIENT...BUTLERVILLE AND MIDDLEBORO.

LAT...LON 3950 8420 3945 8399 3930 8400 3929 8400
      3928 8408 3933 8428

HATZOS
Special weather statement, Jun 19, 4:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
410 PM EDT THU JUN 19 2014

INZ050-058-192045-
FAYETTE IN-WAYNE IN-
410 PM EDT THU JUN 19 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WAYNE AND NORTHERN
FAYETTE COUNTIES THROUGH 445 PM EDT...

AT 412 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF DUBLIN...MOVING SOUTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN AND
CAMBRIDGE CITY.

ALSO...DUBLIN...MOUNT AUBURN...JACKSONBURG...EAST GERMANTOWN...
BENTONVILLE...BEESONS...BUNKER HILL...METTEL FIELD AND WATERLOO ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL
POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL
STREAMS.

LAT...LON 3979 8530 3980 8523 3987 8522 3988 8521
      3996 8521 3996 8520 3978 8500 3961 8520
      3974 8531 3979 8531

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:08 PM EDTSpecial Weather StatementILNClinton, Fayette, Greene, Warren37 min
Jun 18, 8:40 PM EDTSpecial Weather StatementILNAdams, Brown, Clermont, Clinton, Fayette, Highland and 3 more35 min
Jun 18, 9:07 PM EDTSpecial Weather StatementILNBrown, Clermont23 min
Jun 18, 9:09 PM EDTSpecial Weather StatementILNAdams, Highland, Pike, Ross, Scioto36 min
Jun 18, 9:28 PM EDTSpecial Weather StatementILNFairfield, Hocking32 min
Jun 18, 9:41 PM EDTSpecial Weather StatementILNPike, Scioto34 min
Jun 18, 10:34 PM EDTSpecial Weather StatementILNDarke26 min
Jun 18, 10:56 PM EDTSpecial Weather StatementILNDarke, Miami34 min
Jun 18, 11:24 PM EDTSpecial Weather StatementILNDarke36 min
Jun 19, 12:07 AM EDTSpecial Weather StatementILNMercer38 min
Jun 19, 12:48 AM EDTAreal Flood AdvisoryILNAuglaize, Hardin, Logan, Mercer, Shelby3 hr
Jun 19, 1:31 AM EDTSpecial Weather StatementILNChampaign, Shelby44 min
Jun 19, 1:33 AM EDTSpecial Weather StatementILNFranklin27 min
Jun 19, 1:39 AM EDTSpecial Weather StatementILNDelaware, Union36 min
Jun 19, 1:43 AM EDTSevere Thunderstorm WarningILNChampaign, Logan, Miami, Shelby47 min
Jun 19, 1:58 AM EDTSevere Thunderstorm WarningILNDelaware47 min
Jun 19, 1:59 AM EDTAreal Flood AdvisoryILNChampaign, Clark, Delaware, Franklin, Hardin, Licking and 6 more6 hr
Jun 19, 2:10 AM EDTSevere Thunderstorm WarningILNChampaign, Delaware, Franklin, Madison, Union50 min
Jun 19, 2:26 AM EDTAreal Flood AdvisoryILNFairfield, Licking6 hr
Jun 19, 2:29 AM EDTSevere Thunderstorm WarningILNClark, Franklin, Madison, Pickaway46 min
Jun 19, 2:38 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking52 min
Jun 19, 3:16 AM EDTSpecial Weather StatementILNFairfield29 min
Jun 19, 5:17 AM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby5 hr
Jun 19, 5:38 AM EDTSpecial Weather StatementILNDarke37 min
Jun 19, 8:05 AM EDTAreal Flood AdvisoryILNAuglaize, Mercer, Shelby3 hr
Jun 19, 8:13 AM EDTSpecial Weather StatementILNPreble32 min
Jun 19, 9:45 AM EDTSpecial Weather StatementILNPreble30 min
Jun 19, 10:41 AM EDTAreal Flood AdvisoryILNDarke3 hr
Jun 19, 2:33 PM EDTAreal Flood AdvisoryILNDarke, Preble3 hr
Jun 19, 2:46 PM EDTFlash Flood WarningILNDarke, Preble6 hr
Jun 19, 2:53 PM EDTFlash Flood WatchILNBrown, Butler, Clermont, Clinton, Greene, Hamilton and 4 more6 hr
Jun 19, 3:14 PM EDTSpecial Weather StatementILNPreble31 min
Jun 19, 3:18 PM EDTSevere Thunderstorm WarningILNPreble27 min
Jun 19, 3:27 PM EDTAreal Flood AdvisoryILNMontgomery3 hr
Jun 19, 3:46 PM EDTSevere Thunderstorm WarningILNAdams, Highland, Pike29 min
Jun 19, 4:06 PM EDTSpecial Weather StatementILNWarren24 min
Jun 19, 4:14 PM EDTSevere Thunderstorm WarningILNAdams, Scioto46 min
Jun 19, 4:18 PM EDTAreal Flood AdvisoryILNHighland4 hr
Jun 19, 4:30 PM EDTSpecial Weather StatementILNClermont30 min
Jun 19, 4:44 PM EDTSpecial Weather StatementILNHighland31 min
Jun 19, 4:57 PM EDTSpecial Weather StatementILNScioto33 min
Jun 19, 5:08 PM EDTSpecial Weather StatementILNButler37 min
Jun 19, 5:13 PM EDTSpecial Weather StatementILNBrown32 min
Jun 19, 5:18 PM EDTAreal Flood AdvisoryILNButler4 hr
Jun 19, 5:34 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton4 hr
Jun 19, 5:37 PM EDTSpecial Weather StatementILNHamilton23 min
Jun 19, 5:44 PM EDTSpecial Weather StatementILNBrown31 min
Jun 19, 5:57 PM EDTSpecial Weather StatementILNHamilton33 min
Jun 19, 5:59 PM EDTSpecial Weather StatementILNScioto31 min
Jun 19, 6:24 PM EDTSpecial Weather StatementILNHamilton36 min
Jun 19, 6:32 PM EDTAreal Flood AdvisoryILNHamilton73 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.